# SDR DALA2023112709697

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 74,432 hours, 28,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 2L DOOR WILL NOT ARM- LEVER WILL NOT MOVE TO THE ARMED POSITION. LEVER IS "STUCK" HALF WAY WHEN DISARMING. CORRECTIVE ACTION: FOUND SURVIVAL KIT LANYARD WRAPPED AROUND GIRT BAR AREA. REPOSITIONED AND STOWED LANYARD IN SLIDE COVER POUCH. 2L DOOR ARMING OPN GOOD. REF B757 AMM 25-66. (5511328)
